# SDR UIEA2018060801082

- Difficulty date: June 3, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,521 hours, 9,636 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC PUMP ON MX MESSAGE NOT DISPLAYED DURING TEST. REPLACED APU FUEL PUMP TRANSFER RELAY "K 505" IAW SWPM CH 20-81-11. SYSTEM C'S GOOD IAW MM 28-25-00-715-264.
